IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES)
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Antennas and Propagation (AP) [schedule] [select]
Chair Jiro Hirokawa (Tokyo Tech.)
Vice Chair Ryo Yamaguchi (SoftBank)
Secretary Tetsuro Imai (NTT DoCoMo), Yuichi Kimura (Saitama Univ.)
Assistant Nobuyasu Takemura (Nippon Inst. of Tech.), Satoshi Yamaguchi (Mitsubishi Electric)

Conference Date Thu, Aug 24, 2017 09:30 - 17:15
Fri, Aug 25, 2017 09:30 - 15:10
Topics Antennas and Propagation 
Conference Place National Institute of Technology, Hakodate College, Theater Room 
Address 14-1 Tokura-cho, Hakodate-shi, Hokkaido, 042-8501Japan
Transportation Guide From JR Hakodate Station, (1) Take Hakodate Bus (No.14) and get off at Kosen-mae (time required: 40 minutes). (2) Take Hakodate Bus (No.6, 10 or 96) and get off at Yukura Jinjya-mae (time required: 25 minutes) or (3) Take the train (No.2, or 5) and get off at the last stop Yuno Kawa (time required: 30 minutes). Walk (time required: about 15 minutes) or take a taxi (time required: 3 minutes) to the college.
http://www.hakodate-ct.ac.jp/english/access
Contact
Person
Prof. Tamami Maruyama
+81-138-59-6424
Sponsors This conference is co-sponsored by the IEEE AP-S Tokyo Chapter.
Announcement A banquet is planned after the session (24th, August). Please ask the detail at the front desk of conference.
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on AP.

Thu, Aug 24 AM  AP
Chair: Dr. Ryo Yamaguchi (Softbank)
09:30 - 10:50
  - Chair's Opening Address
(1) 09:35-10:00 Minimum constrained adaptive monopulse estimation in radio interference Hirofumi Fukushima, Ryuhei Takahashi, Nobuhiro Suzuki (MitsubishiElectric)
(2) 10:00-10:25 DOA Estimation for Coprime Arrays Without Knowledge of Source Number Anh-Tuan Nguyen, Takashi Matsubara, Takakazu Kurokawa (NDA)
(3) 10:25-10:50 Feasible study on direction of arrival estimation of 28 GHz band in suburban Satoshi Ito, Masayuki Nakano (KDDI Research)
  10:50-11:00 Break ( 10 min. )
Thu, Aug 24 AM  AP
Chair: Dr. Tetsuro Imai (NTT DoCoMo)
11:00 - 11:50
(4) 11:00-11:25 Dependence on Antenna Height of Human Body Shadowing Loss in an Indoor Environment Yuki Ito, Hisato Iwai, Hideichi Sasaoka (Doshisha Univ.)
(5) 11:25-11:50 Path Loss Prediction formulas of Human Blockage in 4.7 GHz and 26.4 GHz Bands in Outdoor Crowded Areas Mitsuki Nakamura, Motoharu Sasaki, Minoru Inomata, Yasushi Takatori (NTT)
  11:50-13:00 Lunch ( 70 min. )
Thu, Aug 24 PM  AP
Chair: Dr. Makoto Sano (Toshiba)
13:00 - 13:50
(6) 13:00-13:25 Stripline-Fed Patch Antenna with Long-Term Reliable Conductive Vias Koh Hashimoto, Makoto Higaki (Toshiba)
(7) 13:25-13:50 Dual Band MACKEY-E with E Shaped Radiator Ken Hirano, Shigeru Makino, Keisuke Noguchi, Kenji Itoh, Tetsuo Hirota (Kanazawa Inst. of Tech.)
  13:50-14:00 Break ( 10 min. )
Thu, Aug 24 PM  AP
Chair: Dr. Koh Hashimoto (Toshiba)
14:00 - 15:15
(8) 14:00-14:25 Examination of the transmission in the PCB with the patch element orthogonal laid out. Hiroshi Ashida, Yoji Ohashi (FUJITSU Lab.)
(9) 14:25-14:50 Method of Plane Wave Excitation to Optical Leaky Waveguide Hiroshi Hashiguchi, Toshihiko Baba, Hiroyuki Arai (Yokohama Natl. Univ.)
(10) 14:50-15:15 Design of Simultaneous Generation of Three OAM Modes by Using a RLSA Fed by a Waveguide Circuit in the 60-GHz Band Xin Xu, Jiro Hirokawa (Tokyo Inst. of Tech.), Agnese Mazzinghi, Angelo Freni (Univ. of Florence)
  15:15-15:25 Break ( 10 min. )
Thu, Aug 24 PM  AP Tutorial Talk
Chair: Prof. Jiro Hirokawa (Tokyo Tech)
15:25 - 16:15
(11) 15:25-16:15 [Tutorial Lecture]
Study of Wireless Power Transmission, Reflectarray and GA with Hakodate College student
Tamami Maruyama (NIT, Hakodate college)
  16:15-16:25 Break ( 10 min. )
Thu, Aug 24 PM  IEEE AP-S Tokyo Chapter Special Lecture
Chair: Prof. Qiang Chen (Tohoku Univ.)
16:25 - 17:15
(12) 16:25-17:15 [Special Talk]
Isolation of Yeast from Canola Flower and Sake Brewing
-- The Story of Local Sake of Hakodate --
Junya Kobayashi (National Institute of Technology, Hakodate College)
Fri, Aug 25 AM  AP
Chair: Prof. Hisato Iwai (Doshisha Univ.)
09:30 - 10:45
(13) 09:30-09:55 Propagation analysis of 920MHz band by Ray Tracing method composed of Reinforced concrete walls Genma Hattori, Yasuhiro Tsunemitsu, Toshiyuki Maeyama (Takushoku Univ.), Toshiyasu Tanaka (MWF)
(14) 09:55-10:20 Experiment evaluation of urban propagation model in case of the high receiver position from ground level Kenji Kobayashi (KCME), Masayuki Nakano, Yoshio Kunisawa (KDDI Research), Eiho Chin (KCME)
(15) 10:20-10:45 Far-Field Estimation of Antenna above the Earth by Source Reconstruction from Hemispherical Near-Field Yoshiki Sugimoto, Hiroyuki Arai (YNU)
  10:45-10:55 Break ( 10 min. )
Fri, Aug 25 AM  AP
Chair: Prof. Toshiyuki Maeyama (Takushoku Univ.)
10:55 - 11:45
(16) 10:55-11:20 Experimental Evaluation of Self-Interference Suppression Method Using 180 Degree Hybrid Circuit in MIMO Full-Duplex System Yoshiyuki Yamamoto (Tohoku Univ.), Riri Niizeki, Yudai Hashimoto (NIT, Sendai Collge), Naoki Honma (Iwate Univ.), Qiaowei Yuan (NIT, Sendai Collge), Quiang Chen (Tohoku Univ.)
(17) 11:20-11:45 Interference cancellation techniques for wireless communication in factory automation Manh Tai Nguyen, Yuki Ueyama, Akito Murai, Keisuke Saito (Omron), Hiroyoshi Yamada (Niigata Univ.)
  11:45-12:55 Lunch ( 70 min. )
Fri, Aug 25 PM  AP
Chair: Dr. Masayuki Nakano (KDDI Research)
12:55 - 14:10
(18) 12:55-13:20 Size reduction of a Broadside-coupled Split Ring Resonator Antenna Makoto Sano, Keiju Yamada, Makoto Higaki (Toshiba)
(19) 13:20-13:45 Dual-Polarized Left-Handed Leaky Wave Antenna Using Grounded Coplanar Transmission Line Takayoshi Sasaki, Keisuke Sato, Ichiro Oshima (Denki Kogyo), Naobumi Michishita (NDA), Keizo Cho (CIT)
(20) 13:45-14:10 Horizontally Polarized Dual-band Sector Antenna using FSR Comprising Alternately Placed Gang Buster Elements Masato Hasegawa, Keizo Cho (CIT), Atsuya Ando (NTT)
  14:10-14:20 Break ( 10 min. )
Fri, Aug 25 PM  AP
Chair: Dr. Ichiro Oshima (DKK)
14:20 - 15:10
(21) 14:20-14:45 Design Method of Meta-surface for Broadband Reflected Wave Reduction Masaru Nagata, Toshikazu Hori, Mitoshi Fujimoto (Univ. of Fukui)
(22) 14:45-15:10 Study of meta-surface for mobile IoT propagation improvement Tamami Maruyama (Hakodate college)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Tutorial LectureEach speech will have 45 minutes for presentation and 5 minutes for discussion.
Special Talk (IEEE AP-S Tokyo Chapter)Each speech will have 45 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
AP Technical Committee on Antennas and Propagation (AP)   [Latest Schedule]
Contact Address Yuichi Kimura (Saitama Univ.)
E-: _-cry 


Last modified: 2017-08-21 13:34:59


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to AP Schedule Page]   /  
 
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan